# SDR USAA2013073000003

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 40,056 hours, 22,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGENTS HAD A HARD TIME OPENING THE MAIN ENTRY DOOR.  THE LEVER STUCK AND COULD NOT BE RAISED.  MX PERFORMED DOOR OPS CHECK. CHECKED NORMAL.
